欢迎您 guest   |    注销   |    立即注册!   |    English    |   帮助   |   联系我们
  篇名 作者 主题词 文摘
  二次检索范围  15 篇文章
     
     
 
Genetic structure associated with diversity and geographic distribution in the USDA rice world collection

Publisher: Scientific Research Publishing
Journal: Natural Science
Volume: 2 Issue: 4 Page: 247-291
       
 
DNA damage in hemocytes of Schistocerca gregaria (Orthoptera: Acrididae) exposed to contaminated food with cadmium and lead

Publisher: Scientific Research Publishing
Journal: Natural Science
Volume: 2 Issue: 4 Page: 292-297
       
 
Wave processes-fundamental basis for modern high technologies

Publisher: Scientific Research Publishing
Journal: Natural Science
Volume: 2 Issue: 4 Page: 298-306
       
 
The thermoanalytical, infrared and pyrolysis-gas chromatography-mass spectrometric sifting of poly (methyl methacrylate) in the presence of phosphorus tribromide

Publisher: Scientific Research Publishing
Journal: Natural Science
Volume: 2 Issue: 4 Page: 307-319
       
 
Sufficient noise and turbulence can induce phytoplankton patchiness

Publisher: Scientific Research Publishing
Journal: Natural Science
Volume: 2 Issue: 4 Page: 320-328
       
 
Orbital effects of Sun’s mass loss and the Earth’s fate

Publisher: Scientific Research Publishing
Journal: Natural Science
Volume: 2 Issue: 4 Page: 329-337
       
 
Application of analytic functions to the global solvabilty of the Cauchy problem for equations of Navier-Stokes

Publisher: Scientific Research Publishing
Journal: Natural Science
Volume: 2 Issue: 4 Page: 338-356
       
 
Effect of Ba2+ in BNT ceramics on dielectric and conductivity properties

Publisher: Scientific Research Publishing
Journal: Natural Science
Volume: 2 Issue: 4 Page: 357-367
       
 
Interfacial control on microstructure, morphology and optics of beta-AgI nanostructures fabricated on sputter-disordered Ag-Sn bilayers

Publisher: Scientific Research Publishing
Journal: Natural Science
Volume: 2 Issue: 4 Page: 368-372
       
 
A nonmonotone adaptive trust-region algorithm for symmetric nonlinear equations

Publisher: Scientific Research Publishing
Journal: Natural Science
Volume: 2 Issue: 4 Page: 373-378